# SDR 2008UALA02535

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 61,271 hours, 36,068 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: S417N4402
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT, SERVICE COCKPIT O2, 820 PSI AT 6C. FOUND LEAK AT EXTERNAL FILLER VALVE.    REPLACED VALVE ASSEMBLY PER MM35-12-81. SERVICED TO 1800 PSI NO LEAKS.  AC OK FOR SERVICE.
